How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46937
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Is it possabile for a person to suffer post traumatic stress

Customer Question

Is it possabile for a person to suffer post traumatic stress after surgery
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

yes, it is possible for a person to suffer post traumatic stress disorder after a stressful experience like surgery.

Dr. David :

is your partner showing signs of PTSD?

Dr. David :

excessive anxiety? nervousness? can't sleep?

Customer:

What are the symptions of ptsd

Dr. David :

they can have flashbacks.

Dr. David :

bad dreams

Dr. David :

frightening thoughts.

Dr. David :

excessive anxiety

Dr. David :

poor sleep.

Dr. David :

avoidance symptoms like avoiding doctors

Dr. David :

feelings of strong guilt.

Customer:

he is behaving very irrational

Dr. David :

I see.

Dr. David :

this needs to be assessed by one of his doctors.

Dr. David :

if it is after surgery.

Dr. David :

he could have developed a small blood clot to the brain.

Dr. David :

does he have an appointment to follow up with this doctors?

Customer:

yes aneurysm, hart

Dr. David :

do you go with him to his doctors appointments?

Dr. David :

you should go with him

Dr. David :

and talk to his doctors

Dr. David :

and let them know he is acting irrationally.

Dr. David :

this doesn't sound like PTSD

Dr. David :

it could be something else.

Dr. David :

but you need a full examination to know.

Dr. David :

it could be a side effect of some medications.

Dr. David :

steroids can cause patients to be more short tempered and aggressive.

Dr. David :

other medications can change behavior as well.

Customer:

He has all the symptions you have mentioned.plus irrational behaviour

Customer:

Thank you for your help

Dr. David and 2 other Medical Specialists are ready to help you